ULAM STABILITY OF A GENERAL nth ORDER LINEAR DIFFERENTIAL EQUATION WITH CONSTANT COEFFICIENTS

Purchase PDF

Published: 2016-01-23

Page: 61-68


K. RAVI

Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Tamil Nadu, India.

R. MURALI

Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Tamil Nadu, India.

A. PONMANASELVAN *

Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Tamil Nadu, India.

*Author to whom correspondence should be addressed.


Abstract

31481.png

Keywords: Hyers - Ulam stability;, linear dierential equation;, characteristic equation;, characteristic roots.


How to Cite

RAVI, K., MURALI, R., & PONMANASELVAN, A. (2016). ULAM STABILITY OF A GENERAL nth ORDER LINEAR DIFFERENTIAL EQUATION WITH CONSTANT COEFFICIENTS. Asian Journal of Mathematics and Computer Research, 11(1), 61–68. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/374

Downloads

Download data is not yet available.